# SDR USAA060225

- Difficulty date: February 10, 2006
- Submitted: February 10, 2006
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- Aircraft time: 64,774 hours, 64,774 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, STA 1440, S-26R, WL 138.  REMOVED & REPLACED STRINGER END ANGLE PER SRM 52-40-02, DEFECT SIZE: 1"L X 1"W X .011"D.
